# SDR RAIA950907

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3242 · Brake
- Part: Maxerat
- Part number: AC63742
- Condition: Failed
- Location: Lt Mlg
- Part time: 4,809 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7333 - LEFT BRAKE NOT ACTUATING.  MAINTENANCE REPLACED LEFT BRAKE MAXERAT.  TAXI CHECK GOOD.  (M)
